- -

Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications

Show full item record

Cortés, J.; Navarro-Quiles, A.; Romero, J.; Roselló, M. (2019). Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications. Mathematical Methods in the Applied Sciences. 42(17):5708-5717. https://doi.org/10.1002/mma.5440

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/139845

Files in this item

Item Metadata

Title: Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications
Author: Cortés, J.-C. Navarro-Quiles, A. Romero, José-Vicente Roselló, María-Dolores
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2020-12-01
Abstract:
[EN] The study of the dynamics of the size of a population via mathematical modelling is a problem of interest and widely studied. Traditionally, continuous deterministic methods based on differential equations have been ...[+]
Subjects: First probability density function , Modelling real data , Pielou logistic equation , Population dynamics , Random difference stochastic equations , Random variable transformation technique
Copyrigths: Embargado
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.5440
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.5440
Thanks:
This work has been partially supported by the Ministerio de Economía y Competitividad grant MTM2017-89664-P
Type: Artículo

This item appears in the following Collection(s)

Show full item record